RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 53, Number 4  


Milestones in the life of A. D. Aleksandrov
715
Aleksandr Danilovich Aleksandrov (on the centenary of his birth)
A. Yu. Vesnin, S. S. Kutateladze, Yu. G. Reshetnyak, I. A. Taimanov
717
A polychromatic inhomogeneity indicator in an unknown medium for an $X$-ray tomography problem
D. S. Anikonov, E. Yu. Balakina
721
On the number of relations in free products of abelian groups
V. G. Bardakov, M. V. Neshchadim
741
Some properties and applications of the integrodifferential operators of Hadamard–Marchaud type in the class of harmonic functions
A. S. Berdyshev, B. Kh. Turmetov, B. J. Kadirkulov
752
Zonal spherical functions on CROSS's and special functions
V. N. Berestovskiĭ
765
On complexity of three-dimensional hyperbolic manifolds with geodesic boundary
A. Yu. Vesnin, E. A. Fominykh
781
The fractal “Frog”
A. Gospodarczyk
794
Almost recognizability by spectrum of finite simple linear groups of prime dimension
M. A. Grechkoseeva, D. V. Lytkin
805
On brown polynomials
Yu. L. Ershov
819
Martindale rings and $H$-module algebras with invariant characteristic polynomials
M. S. Eryashkin
822
The graphs of Lipschitz functions and minimal surfaces on Carnot groups
M. B. Karmanova
839
Generalized Lyapunov inequalities involving critical Sobolev exponents
H. J. Kwon, S. A. Timoshin
862
On blowup of solutions to a Kirchhoff type dissipative wave equation with a source and positive energy
M. O. Korpusov
874
Description of the combinatorial structure of algorithmically $1$-parametric polyhedra of spherical type
I. G. Maksimov
892
A remark on the properties of nonlinear capacity in $\mathbb R^3$
A. S. Romanov
911
Estimation of the measure of the image of the ball
R. R. Salimov
920
The theorem on convergence with a functional for integral functionals with $p(x)$- and $p(x,u)$-growth
M. A. Sychev
931
The global dimension of polynomial categories in partially commuting variables
A. A. Khusainov
943
Сибирский математический журнал Siberian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019